# SDR 04FDEA03091

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB751111
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOSTER PROGRAM, RT WING STRINGER 11 END FOUND WITH APPROXIMATELY 11.5 INCH CRACK AS VIEWED FROM ACCESS PANEL NR 636AB. ARB751-1.  REMOVED PER SRM 51-33-01 VOLUME II AND SRM 51-35-01 VOLUME II.
